# SDR CALA2025100609626

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 67,568 hours, 22,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531813
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE AT STA 1680 TO 1720 HAS SEVERAL CORRODED AREAS REPLACED DECK PLATE BETWEEN STA 1680 TO 1720 PER SRM 53-60-51 AND SRM 51-40-02.   REPLACED DECK PLATE BETWEEN STA 1680 AND 1720 PER SRM 53-60-51 AND SRM 51-40-02 DMG IF THE CORRODED DECK PLATES HAVE BEEN REPLACED
